MAUDE Adverse Event Report: BECTON DICKINSON INFUSION THERAPY SYSTEMS INC. NEXIVA; PERIPHERAL IV CATHETERS

BECTON DICKINSON INFUSION THERAPY SYSTEMS INC. NEXIVA; PERIPHERAL IV CATHETERS
Catalog Number 383519
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/20/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.A follow up mdr will be submitted if additional information, a device evaluation, or a device history review is completed.
 
Event or Problem Description
It was reported that hub and tube root was damaged during use.
 
Event or Problem Description
No new information.
 
Additional Manufacturer Narrative
The complaint of a damaged luer adapter was confirmed.The cause may have been a combination of various circumstances; however, manufacturing was likely a contributing factor.One used green luer adapter from an 18g nexiva iv catheter was returned for investigation.The extension tubing had been cleanly cut with a sharp instrument, and the winged adapter and catheter tubing were not provided.The evidence of use indicates that the extension tubing was not damaged before the iv catheter was placed.A crack was observed on the threaded end of the green luer adapter.The crack was located on the side opposite the injection gate and appeared to follow the knit/weld line¿an area formed when two or more molten plastic flow fronts meet and fuse during molding.While overtightening during use or chemical exposure may have contributed to the damage, the manufacturing or molding process was likely a contributing factor.No deformation or impressions were identified that would indicate significant external mechanical damage.The appropriate manufacturing personnel were notified of the complaint.A review of our risk management documentation was performed and indicates that the potential risk of the reported event was assessed appropriately.Complaints received about this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored.Our business team regularly reviews the data collected for identification of emerging trends.

Brand Name
NEXIVA
Common Device Name
PERIPHERAL IV CATHETERS
Manufacturer (Section D)
BECTON DICKINSON INFUSION THERAPY SYSTEMS INC.
9450 south state street
sandy UT 84070
Manufacturer (Section G)
BECTON DICKINSON INFUSION THERAPY SYSTEMS INC.
9450 south state street
sandy UT 84070
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key24481826
Report Number1710034-2026-00201
Device Sequence Number21409643
Product Code FOZ
UDI-Device Identifier00382903835195
UDI-Public(01)00382903835195
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K183399
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number383519
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/20/2026
Supplement Date Received by Manufacturer03/25/2026
Initial Report FDA Received Date03/02/2026
Supplement Report FDA Received Date03/25/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown